<  Back to the Polytechnique Montréal portal

A mean field game approach for a class of linear quadratic discrete choice problems with congestion avoidance

Noureddine Toumi, Roland P. Malhamé and Jérôme Le Ny

Article (2024)

An external link is available for this item
Department: Department of Electrical Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/56989/
Journal Title: Automatica (vol. 160)
Publisher: Elsevier
DOI: 10.1016/j.automatica.2023.111420
Official URL: https://doi.org/10.1016/j.automatica.2023.111420
Date Deposited: 20 Dec 2023 11:33
Last Modified: 05 Apr 2024 12:04
Cite in APA 7: Toumi, N., Malhamé, R. P., & Le Ny, J. (2024). A mean field game approach for a class of linear quadratic discrete choice problems with congestion avoidance. Automatica, 160, 111420 (13 pages). https://doi.org/10.1016/j.automatica.2023.111420

Statistics

Dimensions

Repository Staff Only

View Item View Item